MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5990011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the echo 2 positioning system separated from the ventralight st mesh during insertion through the trocar.Both the mesh and the positioning frame were removed in their entirety.There was no patient injury reported.The subject device is not available for evaluation.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirm product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in nov, 2019.Should additional information be provided, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported per echo 2 clinical trial, dvl-he-020 ecrf: the subject patient underwent a primary laparoscopic repair of a ventral umbilical hernia using a bard/davol ventralight st mesh w/echo 2 positioning system along with excision of umbilical stalk lesion on (b)(6) 2019.During insertion, the echo 2 ps separated from the mesh upon insertion into the trocar.Both pieces (mesh and positioning system) were removed from the patient.The surgeon utilized another ventralight st mesh w/echo 2 positioning system to complete the procedure.The patient was discharged the same day.The adverse event was assessed by the clinician to be definitively related to the procedure and the study device, with a classified severity of mild.
 
Additional Manufacturer Narrative
As reported, the echo 2 positioning system separated from the ventralight st mesh during insertion through the trocar.Both the mesh and the positioning frame were removed in their entirety.There was no patient injury reported.The subject device is not available for evaluation.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirm product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in (b)(6) 2018.H.11: addendum to make a correction to annex c code and to correct a typo in h.10: corrected fields: h6, h10 (corrected (b)(6) 2019 to (b)(6) 2018) should additional information be provided, a supplemental mdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported per echo 2 clinical trial, (b)(4): the subject patient underwent a primary laparoscopic repair of a ventral umbilical hernia using a bard/davol ventralight st mesh w/echo 2 positioning system along with excision of umbilical stalk lesion on (b)(6) 2019.During insertion, the echo 2 ps separated from the mesh upon insertion into the trocar.Both pieces (mesh and positioning system) were removed from the patient.The surgeon utilized another ventralight st mesh w/echo 2 positioning system to complete the procedure.The patient was discharged the same day.The adverse event was assessed by the clinician to be definitively related to the procedure and the study device, with a classified severity of mild.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12321233
Report Number1213643-2021-20252
Device Sequence Number4136726
Product Code FTL
UDI-Device Identifier00801741130977
UDI-Public(01)00801741130977
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Catalogue Number5990011
Device Lot NumberHUCX0997
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR